A New Theorem on Boundedness and Absolute Summability


Ozarslan H. , KARTAL B.

7th International Eurasian Conference on Mathematical Sciences and Applications (IECMSA), Kyiv, Ukraine, 28 - 31 August 2018, vol.2037 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 2037
  • Doi Number: 10.1063/1.5078476
  • City: Kyiv
  • Country: Ukraine

Abstract

In this paper, a general theorem dealing with boundedness and IA, p lk summability factors of infinite series have been established, where A is a positive normal matrix. This new theorem also reveals some results.